ITEM METADATA RECORD
Title: A drag coefficient equation for natural, irregularly shaped particles
Authors: Goossens, Dirk # ×
Issue Date: Feb-1987
Publisher: Elsevier science bv
Series Title: Catena vol:14 issue:1-2 pages:73-99
URI: 
ISSN: 0341-8162
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Geography & Tourism
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science